Nurofen for Children 5-12 years Strawberry 100ml

$21.99

Out of stock

Nurofen for children 5-12 years concentrated formula. Ibuprofen 200mg/5ml. Provides fast, effective, temporary relief of pain associated with, teething, toothache, earache, sore throats, headache, minor aches, sprains & strains and colds and flu. Reduction in temperature for up to 8 hours, including fever caused by immunisation.

Out of stock

Product Description

Product Description

Seek medical advice before use, if child is under 12 months of age, suffers Asthma, is on other medicines containing Ibuprofen, asprin or other anti-inflammatory medicines or is taking any othe regular medicines. Do not give to children who have stomach ulcers, or other stomach disorders. Have kidney or heart problems, are suffering dehydration. Unless a doctor has told you to do so, do not take during pregnancy.

 

Inactive ingredients: Sodium Chloride, Saccharin Sodium.

Always read the label. Use only as directed. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist. Do not give to babies under 3 months old. Seek medical advice for babies less than 12 months of age.